# SDR ASOA201610100726

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 31,122 hours, 18,927 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK. CARGO DOOR CUTOUT LOWER BEAM CORRODED.  REMOVED AND REPLACED CARGO DOOR LOWER BEAM IAW SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
